| Model Number |
BF-XT160 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the bronchovideoscope exhibited the distal end plastic cover burnt.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the user likely used high-energy hand instruments (laser, high-frequency, etc.) without ensuring sufficient distance from distal end.However, a definitive root cause could not be determined.The user may detect the event by handling the device according to the following ifu."inspection of the endoscope" points of attention when using the high-energy endo therapy accessories are written in the following."4.3 using endo therapy accessories" olympus will continue to monitor field performance for this device.